Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
j3g

Horrible (!) Back Scars ( Pics )

Recommended Posts

Hi, i finished my ~ 7 month accutane course. but it left huge and deep scars on my upper back and on my shoulders. i got many red, large scars ( some very deep ) and also these white ones. you cant see the deepness of the scars in the picture because of my carriage.

now what can i do against it? i know i have to wait 6 month because of accutane, but there must be something i can do now. in summer i wanna cover it with camourflage, is that a good idea?

IMG09141c7c79_thumb.jpg

Share this post


Link to post
Share on other sites

I suggest cortisone/steroid shots (triamcinolone acetonide) since you are on accutane.

I actually have pretty much the same problem just worse, take a look

Share this post


Link to post
Share on other sites

are there other advices?

Don't think so... it's not that much to choose from.

You can do anything but you won't restore your normal skin, there's no "cure" for this yet, yes you can make those scars flat and less visible but that's it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×